# SDR SWAA2024062587670

- Difficulty date: May 19, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 66,809 hours, 39,895 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 540 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA AFT OF FWD CARGO STA 540 STR 26L LOWER SECTION CORROSION.  ACOMPLISHED REPAIR ON STR 26L AFT OF FWD CARGO STA 540 AS PER SRM 51-40-02-0G-0 AND EA 24-153-01393.
